MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1188/08.cjon.s1.53-62

Медицинская библиотека · Clinical journal of oncology nursing · 2008

Steroid-associated side effects in patients with multiple myeloma: consensus statement of the IMF Nurse Leadership Board.

Faiman B, Bilotti E, Mangan PA, Rogers K, IMF Nurse Leadership Board

Перевод в очереди

Аннотация

Steroids have been the foundation of multiple myeloma therapy for more than 30 years and continue to be prescribed as single agents and in combination with other antimyeloma drugs, including novel therapies. Steroids cause a wide range of side effects that affect almost every system of the body. Identification and prompt management of the toxicities contribute to the success of steroid-containing antimyeloma regimens. By following patients carefully and educating them and their caregivers, nurses can promote adherence to therapy and improve quality of life. The International Myeloma Foundation's Nurse Leadership Board developed this consensus statement for the management of steroid-associated side effects to be used by healthcare providers in any medical setting.

Для цитирования: Faiman B, Bilotti E, Mangan PA, Rogers K, IMF Nurse Leadership Board. Steroid-associated side effects in patients with multiple myeloma: consensus statement of the IMF Nurse Leadership Board.. Clinical journal of oncology nursing. 2008. DOI: 10.1188/08.cjon.s1.53-62.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.